Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Construction of a differential equation $ y''+Ay=0$ with solutions having the prescribed zeros

Author: Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 95 (1985), 544-546
MSC: Primary 34A20; Secondary 30D20
MathSciNet review: 810160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that an entire function $ A(z)$ can be constructed so that the differential equation $ y'' + Ay = 0$ has two linearly independent solutions having the prescribed points as their only zeros.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A20, 30D20

Retrieve articles in all journals with MSC: 34A20, 30D20

Additional Information

PII: S 0002-9939(1985)0810160-8
Keywords: Entire function, multiplicity, zeros of solutions, linearly independent solution
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia